MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Swelling/ Edema (4577)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device remains implanted and was not returned for additional evaluation and investigation.As the device was not returned for additional investigation, a definitive root cause could not be determined for the alleged issue.Agent confirmed that the alleged issue has resolved.Per the instructions for use of the device, csf leak is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Agent reported that the patient had an exploratory surgery performed on their pump pocket following swelling at the pump site after implant.The agent stated that the exact date of the procedure was unknown, but the physician was able to diagnose a csf leak.Per agent, this was due to the placement of the catheter and develop pretty quickly after implant.A blood patch was not performed, and the issue has since resolved.This patient is the same patient referenced in mdr 3010079947-2022-00220.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16042456
Report Number3010079947-2022-00219
Device Sequence Number4924950
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)231009(10)28352
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2023
Device Model Number11823
Device Catalogue Number11823
Device Lot Number28352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale